# SDR ASOA201000739

- Difficulty date: May 14, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 19,477 hours, 16,683 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409.0+128 VERTICAL POST RBL 18.0 OTBD SIDE HAS INDICATION NOTED APPROX .3" IN LENGTH 60 PERCENT FSH AT WL 69.0 AFT FLANGE RADIUS. FAILED NDT INSP.  REMOVED ADEL CLAMPS TO ACCESS POST IAW THE SRM 51-41-02.  REMOVED THE POST  IAW THE SRM 51-42-06.   INSTALLED VERTICAL POST IAW SRM 51-42-06, 51-42-22, AND REO 601R-53-41-889.  INSTALLED ADEL CLAMPS IAW AMM 20-21-910-84.  C/W EC/TC REO 601R-53-41-889 AND MET ALL THE REQUIREMENTS OF REO 601R-53-41-889 REV A.
